# SDR YENA2025041100386

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,168 hours, 1,090 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 50479
- Condition: Fault Message
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) 'INTERMITTENT ENG2 FIRE LOOP A FAULT ECAM ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); PERFORMED INSULATION CHECK OF ENG #2 LOOP A AGB LOOP. PIN A TO SHIELD FOUND SHORTED. REMOVED AND REPLACED ENG #2 AGB LOOP A IAW AMM 26-12-17. OPS CHECK OK. THIS CLEARS MDDR # 579199.
